Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had uterus removal surgery. Had infection, given medicines. Having fever during nights. Suggestions?

My wife 55 yrs old went through uterus removal operation 20 days back through general surgery and not by laproscopy . Everything going fine. But she gets fever in between 99.5 and sometimes upto 100 degrees. We consulted our doctor and she prescribed some tests and said that this is due to pus cells and have given medicines for urine infection etc followed by antibiotics. In the morning temp becomes normal but in the night again it reached 99.5. Can you furnish your suggestions .Thanks
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, as your doctor has suggested it could be because of urinary infection or due to infection of the surgical wound. Use the antibiotic prescribed by the doctor for the full course and and then see the result. If she still continues to have fever then the wound site should be inspected for any residual infection and treated accordingly. Take care.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor